# SDR AU960557

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: NB40075
- Condition: Cracked
- Location: Main Gear Sys
- Component: RHMLG
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR BRACKET CRACKED AND BROKEN
